Book Chapters

  1. U.B. Yusuf, P. Chaipunya, P. Kumam, S. Yoo-Kong, “Composition of quantum operations and their fixed points,” in: Data Science for Financial Econometrics, N. Ngoc Thach et al. (Eds.), 2021, Springer, Cham, Switzerland.
  2. P. Chaipunya, “Variational inequalities under the global NPC condition,” in: New Trends in Analysis and Geometry, A.H. Alkhaldi et al. (Eds.), 2018, Cambridge Scholars Publishing, UK.
  3. A. Padcharoen, P. Chaipunya, P. Kumam, “Existence theory in modular metric spaces,” in: Advances in Mathematical Inequalities and Applications, P. Agarwal et al. (Eds.), 2018, Birkhäuser, Singapore.
  4. P. Chaipunya, P. Kumam, “Recent fixed point techniques in fractional set-valued dynamical systems,” in: Dynamical Systems – Analytical and Computational Techniques, M. Reyhanoglu (Ed.), 2017, InTech Publisher.

Journal Articles

Accepted articles
  1. A.B. Abubakar, P. Kumam, M. Malik, P. Chaipunya, A.H. Ibrahim, “A hybrid FR-DY conjugate gradient algorithm for unconstrained optimization with application in portfolio selection,” to appear in AIMS Mathematics.
  2. P. Dechboon, P. Kumam, P. Chaipunya, S. Dhompongsa, “Fuzzy equilibrium via best proximity pairs in abstract economies,” to appear in Soft Computing.
  3. K. Khammahawong, P. Kumam, P. Chaipunya, S. Plubtieng, “New Tseng’s extragradient methods for Pseudomonotone Variational Inequality Problems in Hadamard Manifolds,” to appear in Fixed Point Theory and Applications.
  4. U. Deepan, P. Kumam, P. Chaipunya, “Sparse pinball twin parametric support vector machine,” to appear in Thai Journal of Mathematics.
  5. K. Khammahawong, P. Kumam, P. Chaipunya, “Splitting algorithms for equilibrium problems and inclusion problems on Hadamard manifolds,” to appear in Numerical Functional Analysis and Optimization.
  6. S. Termkaew, P. Kumam, P. Chaipunya, “Splitting proximal algorithms for convex optimizations over metric spaces with curvature bounded above,” to appear in Thai Journal of Mathematics.
Published articles
  1. I. Ahmed, E.F.D. Goufo, A. Yusuf, P. Kumam, P. Chaipunya, K. Nonlaopon, “An epidemic prediction from Analysis of a combined HIV-COVID-19 co-infection model via ABC-fractional operator,” Alexandria Engineering Journal, Vol.50 (3), 2021.
  2. K. Khammahawong, P. Kumam, P. Chaipunya, “Splitting algorithm of common solutions between equilibrium and inclusion problems on Hadamard manifolds,” Linear and Nonlinear Analysis, Vol.6 (2), 2020, pp.227–243.
  3. K. Khammahawong, P. Kumam, P. Chaipunya, “On the convergence of splitting algorithm for mixed equilibrium problems on Hadamard manifolds,” Journal of Mathematical Chemistry, Vol.58 (4), 2020, pp.799–815.
  4. A. Padcharoen, P. Kumam, P. Chaipunya, Y. Shehu, “Convergence of inertial modified Krasnoselskii-Mann iteration with application to image recovery,” Thai Journal of Mathematics, Vol.18 (1), 2020, pp.126–142.
  5. N. Pakkaranang, P. Kumam, P. Cholamjiak, R. Suparatulatorn, P. Chaipunya“Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT(\kappa) spaces,” Carpathian Journal of Mathematics, Vol.34 (2), 2018, pp.229–237.
  6. W. Jirakitpuwapat, P. Chaipunya, P. Kumam, S. Dhompongsa, P. Thounthong, “New methods of construction of cartesian authentication codes from geometries over finite commutative rings,” Journal of Mathematical Cryptography, Vol.12 (3), 2018, pp.119–136..
  7. A. Padcharoen, P. Kumam, P. Saipara, P. Chaipunya, “Generalized Suzuki type \mathcal{Z}-contraction in complete metric spaces,” Kragujevak Journal of Mathematics, Vol.42 (2018), pp.419–430.
  8. P. Dechboon, P. Sa Ngiamsunthorn, P. Kumam, P. Chaipunya“Berinde-Borcut tripled best proximity points with generalized contraction pairs,” Thai Journal of Mathematic, Vol.16 (2018), pp.287–305.
  9. K. Wongkum, P. Kumam, Y.J. Cho, P. Thounthong, P. Chaipunya“On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces,” The Journal of Nonlinear Science and Applications, Vol.10 (2017), pp.1399–1406.
  10. P. Chaipunya, P. Kumam, “On the proximal point method in Hadamard spaces,” Optimization, Vol.66 (2017), Issue 10, pp.1647–1665.
  11. P. Saipara, W. Kumam, P. Chaipunya“Modified random errors S-iterative process for stochastic fixed point theorems in a generalized convex metric spaces,” Statistics, Optimization, and Information Computing, Vol.5 (2017), pp.65–74.
  12. P. Chaipunya, P. Kumam, “On some classical soft intersection properties,” The Journal of Nonlinear Science and Applications, Vol.9 (2016), pp.5136–5142.
  13. A. Padcharoen, D. Gopal, P. Chaipunya, P. Kumam, “Fixed point and periodic point results for \alpha-type F-contractions in modular metric spaces,” Fixed Point Theory and Applications, 2016 (1), 39.
  14. P. Chaipunya, P. Kumam, “On the solvability of generalized set-valued equilibrium problems,” Journal of Nonlinear Analysis and Optimization, 2015 (In press).
  15. P. Chaipunya, P. Kumam, “Fixed point theorems for cyclic operators with application in fractional integral inclusions with delays,” Discrete and Continuous Dynamical Systems Supplement, Dynamical Systems, Differential Equations and Applications, AIMS Procedings, 2015, pp.248–257.
  16. P. Saipara, P. Chaipunya, Y.J. Cho, P. Kumam, “On strong and \Delta-convergence of modified S-iteration for total asymptotically nonexpansive mappings in CAT(\kappa) spaces,” The Journal of Nonlinear Science and Applications, Vol.8 (2015), pp.965–975.
  17. P. Chaipunya, P. Kumam, “Common fixed points for an uncountable family of weakly contractive operators,” Carpathian Journal of Mathematics, Vol.31, No.3 (2015), pp.307–312.
  18. P. Chaipunya, P. Kumam, “An observation on set-valued contraction mappings in modular metric spaces,” Thai Journal of Mathematics, Vol.13, No.1 (2015), pp.9–17.
  19. P. Chaipunya, P. Kumam,“Nonself KKM maps and corresponding theorems in Hadamard manifolds,” Applied General Topology, Vol.16, No.1 (2015), pp.37–44.
  20. K. Wongkum, P. Chaipunya, P. Kumam, “On the generalized Ulam-Hyers-Rassias stability of quadratic mappings in modular spaces without \Delta_{2} conditions,” Journal of Function Spaces, Vol.2015, Article ID 461719, 2015.
  21. P. Chaipunya, Y.J. Cho, P. Kumam, “A remark on the property P and periodic points of order \infty in cone metric spaces,” Mathematiči Vesnik, 66, 4 (2014), pp.357–363.
  22. P. Chaipunya, Y.J. Cho, P. Kumam,“On circular metric spaces and common fixed points for an infinite family of set-valued operators,” Vietnam Journal of Mathematics, June 2014, Vol.42, Issue 2, pp.205–218.
  23. P. Chaipunya, P. Kumam, “On the distance between three arbitrary points,” Journal of Function Spaces and Applications, vol. 2013, Article ID 194631, 7 pages, 2013.
  24. P. Chaipunya, P. Kumam, “Topological aspects of circular metric spaces and some observations on the KKM property towards quasi-equilibrium problems,” Journal of Inequalities and Applications, 2013, 2013:343.
  25. K. Wongkum, P. Chaipunya, P. Kumam, “Some analogies of the Banach contraction principle in fuzzy modular spaces,” The Scientific World Journal, vol. 2013, Article ID 205275, 4 pages, 2013.
  26. P. Chaipunya, W. Sintunavarat, P. Kumam, “On \mathcal{P}-contractions in ordered metric spaces,” Fixed Point Theory and Applications, 2012, 2012:219.
  27. P. Chaipunya, Y.J. Cho, P. Kumam, “Geraghty-type theorems in modular metric spaces with an application to partial differential equation,” Advances in Difference Equations, 2012, 2012:83.
  28. P. Chaipunya, C. Mongkolkeha, W. Sintunavarat, P. Kumam, “Fixed point theorems for multivalued mappings in modular metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 503504, 14 pages, 2012.